# SDR REXA2021091000727

- Difficulty date: August 11, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386753
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AVIONICS DOOR AFT RH SEAL RETAINER IS CORRODED
"	"REMOVED AND REPLACED WITH A NEW PART P/N CC670-38675-3$. AVIONICS
DOOR SEAL RETAINER AFT R/H IAW CRJ SRM 51-42-06-001-001-A01. WVAC
EMP STAMP # 738 MTC                                              
"
